首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:Finding a simple Nash Equilibrium
  • 本地全文:下载
  • 作者:Shu-Yang Sun ; Da-You Liu, Cheng-Min,Sun
  • 期刊名称:International Journal of Computer Science and Network Security
  • 印刷版ISSN:1738-7906
  • 出版年度:2006
  • 卷号:6
  • 期号:2A
  • 页码:153-153~155
  • 出版社:International Journal of Computer Science and Network Security
  • 摘要:In this paper we propose a search method for finding a simple Nash Equilibrium in a 2-player game and execute it on 24 classes of games. The result shows that our algorithm performs better than the classical Lemke-Howson algorithm.
  • 关键词:game theory, 2-player game, Nash Equilibrium computing.
国家哲学社会科学文献中心版权所有